Package details
- Form
- Other
- Items per package
- 100
- Comparable portions
- 100
Amino acids / Foster And Thrive
Suppscan may earn a commission on qualifying purchases through selected buy links, at no extra cost to you. How we rank offers.
Sold by Universal Herbs Inc · Checked Sep 22, 2026
Buy at Universal Herbs Inc →Observed catalog prices only; this is not a guarantee of future pricing.
Product Description Pain reliever acetaminophen extra strength is a type of over the counter medication designed to provide stronger relief from various types of pain. Can be used to alleviate pain associated with osteoarthritis or other conditions involving joint pain. Product Benefits Relieves Premenstrual And Menstrual Cramps. Temporarily Reduces Fever. Relieves Minor Aches And Pains Due To The Common Cold, Headache, Backache. Ingredients Active Ingredients: Each Caplet Acetaminophen 500 mg. Inactive Ingredients: Corn Starch*, FD and C Red #40 Aluminum Lake, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Sodium Starch Glycolate*, Stearic Acid, Sucralose, Talc, Titanium Dioxide*. Suggestions Do not take more than directed. Adults and children 12 years and over take 2 caplets every 6 hours while symptoms last. Special Note Gluten Free. Warnings Do not use with any other drug containing acetaminophen (prescription or nonprescription). DisclaimerHerbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.